The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

You searched for martinez
Total of 11 results found in site

4: Paper Source PDF document

Paper's Title:

On Subspace-Supercyclic Operators

Author(s):

Mansooreh Moosapoor

Assistant Professor,
Department of Mathematics,
Farhangian University, Tehran,
Iran.
E-mail: mosapor110@gmail.com m.mosapour@cfu.ac.ir

Abstract:

In this paper, we prove that supercyclic operators are subspace-supercyclic and by this we give a positive answer to a question posed in ( L. Zhang, Z. H. Zhou, Notes about subspace-supercyclic operators, Ann. Funct. Anal., 6 (2015), pp. 60--68). We give examples of subspace-supercyclic operators that are not subspace-hypercyclic. We state that if T is an invertible supercyclic operator then Tn and T-n is subspace-supercyclic for any positive integer n. We give two subspace-supercyclicity criteria. Surprisingly, we show that subspace-supercyclic operators exist on finite-dimensional spaces.



3: Paper Source PDF document

Paper's Title:

Some criteria for Subspace-hypercyclicity of C0-semigroups

Author(s):

Mansooreh Moosapoor

Department of Mathematics,
Farhangian University, Tehran,
Iran.
E-mail: m.mosapour@cfu.ac.ir
mosapor110@gmail.com
 

Abstract:

We research subspace-hypercyclic C0-semigroups in this paper. We present various types of subspace-hypercyclicity criteria for C0-semigroups. Some of them are stronger than the criteria introduced before. Also, we state that if a C0-semigroup (Tt}t 0 satisfies in any of them, then (Tt⊕Tt}t 0 is subspace-hypercyclic.



1: Paper Source PDF document

Paper's Title:

Normalized Truncated Levy models applied to the study of Financial Markets

Author(s):

M. C. Mariani, K. Martin, D. W. Dombrowski and D. Martinez

Department of Mathematical Sciences and Department of Finance,
New Mexico State University, P.O. Box 30001
Department 3MB Las Cruces, New Mexico 88003-8001
USA.
mmariani@nmsu.edu
kjmartin@nmsu.edu


Abstract:

This work is devoted to the study of the statistical properties of financial instruments from developed markets. We performed a new analysis of the behavior of companies corresponding to the DJIA index, and of the index itself, by using a normalized Truncated Levy walk model. We conclude that the Truncated Levy distribution describes perfectly the evolution of the companies and of the index near a crash.



1: Paper Source PDF document

Paper's Title:

Multistage Analytical Approximate Solution of Quasi-Linear Differential- Algebraic System of Index Two

Author(s):

Ibrahim M. Albak, F. A. Abdullah* and Zarita Zainuddin

School of Mathematical Sciences,
 Universiti Sains Malaysia,
 11800 USM, Penang,
Malaysia.
E-mail: 
ibra13975@gmail.com,
farahaini@usm.my,
zarita@usm.my

Abstract:

In this paper, a new Multistage Transform Method (MSDTM) has been proposed by utilizing a well-known transformation technique, the Differential Transform Method (DTM), to solve Differential Algebraic Equations (DAEs) with index 2. The advantage of the proposed scheme is that it does not require an index reduction and extends the convergence domain of the solution. Some examples for various types of problems are carried out to show the ability of MSDTM in solving DAEs. The results obtained are in good agreement with the existing literature which demonstrates the effectiveness and efficiency of the proposed method.



1: Paper Source PDF document

Paper's Title:

Corrigendum for Multistage Analytical Approximate Solution of Quasi-Linear Differential- Algebraic System of Index Two

Author(s):

Ibrahim M. Albak, F. A. Abdullah* and Zarita Zainuddin

School of Mathematical Sciences,
 Universiti Sains Malaysia,
 11800 USM, Penang,
Malaysia.
E-mail: 
ibra13975@gmail.com,
farahaini@usm.my,
zarita@usm.my

Abstract:

This article is a corrigendum to AJMAA Volume 18, Issue 2, Article 13, {PDF Link}.



1: Paper Source PDF document

Paper's Title:

Li-Yorke and Expansivity for Composition Operators on Lorentz Space

Author(s):

Rajat Singh and Romesh Kumar

Department of Mathematics,
University of Jammu,
Jammu 180006,
INDIA.
E-mail: rajat.singh.rs634@gmail.com

Department of Mathematics,
University of Jammu,
Jammu 180006,
INDIA.
E-mail: romeshmath@gmail.com

Abstract:

In this paper, we investigate Li-Yorke composition operators and some of its variations on Lorentz spaces. Further, we also study expansive composition operators on these spaces. The work of the paper is essentially based on the work in [3], [6], [8] and [15].


Search and serve lasted 0 second(s).


2004-2023 Austral Internet Publishing